# SDR SIMA20150910003

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE, W192-8630-22, ON EMER FLOOR LIGHT STRIP 1.  REPAIRED WIRE, W192-8630-22, ON EMER FLOOR LIGHT STRIP 1 IAW SWPM 20-21-00.  SEE BOW 202054 FOR OPERATIONS CHECK.
